# SDR R61A201905140542

- Difficulty date: May 14, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 39,988 hours, 24,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17021766409
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**WHILE IN HEAVY CHECK** MAINTENANCE FOUND LEVEL 2 CORROSION AT RT CROSSBEAM FR 14. MAINTENANCE REPAIRED RT CROSSBEAM FR 14 BY REMOVING DAMAGE AND INSTALLING REPAIR DOUBLER AND FILLER REF. SRM 53-00-10/REPAIR 03. RESTORED SURFACE PROTECTION TO REPAIR ON RT CROSSBEAM FR 14 REF. SRM 51-23-06. AIRCRAFT REMAINS IN HEAVY CHECK FOR DURATION OF THE CHECK.
